Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Twisting spun knots


Author: E. C. Zeeman
Journal: Trans. Amer. Math. Soc. 115 (1965), 471-495
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0195085-8
MathSciNet review: 0195085
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Zur Isotopie zweidimensionalen Flächen im $ {R_4}$, Abh. Math. Sem. Univ. Hamburg 4 (1926), 174-177.
  • [2] D. B. A. Epstein, Embedding punctured manifolds, Proc. Amer. Math. Soc. 16 (1965), 175-176. MR 0208606 (34:8415)
  • [3] R. H. Fox, Some problems in knot theory, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961), pp. 168-176, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0140100 (25:3523)
  • [4] H. Gluck, The embeddings of two-spheres in the four-sphere, Trans. Amer. Math. Soc. 104 (1962), 308-333. MR 0146807 (26:4327)
  • [5] B. Mazur, Symmetric homology spheres, Illinois J. Math. 6 (1962), 245-250. MR 0140102 (25:3525)
  • [6] L. P. Neuwirth, The algebraic determination of the genus of knots, Amer. J. Math. 82 (1960), 791-798. MR 0120648 (22:11397)
  • [7] V. A. Rohlin, New results in the theory of 4-dimensional manifolds, Dokl. Akad. Nauk SSSR 84 (1952), 221-224. (Russian) MR 0052101 (14:573b)
  • [8] H. Schubert, Knoten mit zwei Brücken, Math. Z. 65 (1950), 133-170. MR 0082104 (18:498e)
  • [9] H. Seifert and W. Threllfall, Lehrbuch der Topologie, Teubner, Leipzig, 1934.
  • [10] P. A. Smith, Transformations of finite period. II, Ann. of Math. (2) 40 (1939), 690-711. MR 0000177 (1:30c)
  • [11] J. Stallings, On fibering certain 3-manifolds, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961), pp. 95-100, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0158375 (28:1600)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0195085-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society